Colorado, 2010

Flooding in Colorado, June 12 to 15, 2010

June 12 to 15, 2010 · NWS BOU · 2 events in 1 county or zone

The combination late spring snowmelt and a series of thunderstorms producing heavy rain caused flooding across a section of the Cache La Poudre River. Most of the flooding occcured along the river between Windsor and Greeley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
$100,000
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOU wrote it up.

The combination late spring snowmelt and a series of thunderstorms producing heavy rain caused flooding across a section of the Cache La Poudre River. Most of the flooding occcured along the river between Windsor and Greeley. In Greeley, flooding was reported at 93rd Avenue, between Poudre River Drive and O Street; between Poudre River Trail and O Street; and between the Fern Avenue Bridge and the County Road 53 Bridge. The floodwaters forced the closure of State Highway 52, between County Roads 65 and 73. Flooding was also reported on County Roads 47, 49, 51 and 53; south of the highway. In addition, flooding of small creeks and drainage ditches produced extensive field flooding around Prospect Valley.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 12, 3:30 AM MST, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 12, 3:30 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
430 AM MDT SAT JUN 12 2010

.SHORT TERM...LOOKS LIKE WE GET A BREAK AT LEAST FOR THIS MORNING.
LOW LEVEL COLD AIR IS FIRMLY ENTRENCHED OVER THE PLAINS...BUT WE ARE
NOW IN THE DRY SLOT ALOFT WHICH EXTENDS BACK TO ABOUT RIFLE. SURFACE
BASED CONVECTION WILL BE CAPPED AND IT IS DRY AND A LITTLE BIT
STABLE ALOFT. THIS LIMITS PRECIPITATION AS THE MOISTURE IS SHALLOW
AND WE WILL LIKELY ONLY HAVE SCATTERED LIGHT SHOWERS IN THIS REGIME.
AS THE LOW CREEPS EASTWARD THE EDGE OF THE DRY SLOT WILL MOVE ACROSS
OUR AREA. BETWEEN SOME COOLING ALOFT AND THE WARMER AIR OVER THE
MOUNTAINS WE SHOULD SEE INCREASING SHOWER ACTIVITY AND SOME
THUNDERSTORMS OVER THE MOUNTAINS BY EARLY AFTERNOON. ONCE AGAIN
MINOR RIPPLES IN THE FLOW AROUND THE LOW WILL LIKELY GENERATE BANDS
OF CONVECTION...PROGRESSIVELY WORKING THEIR WAY FURTHER EASTWARD
WITH TIME...SO THERE SHOULD EVENTUALLY BE AN INCREASE IN SHOWER
ACTIVITY OVER THE PLAINS AGAIN. SOME QUESTION ABOUT THE INTENSITY
THOUGH AS MODEL SOUNDINGS STILL HAVE SOME MID LEVEL STABILITY THAT
MIGHT LIMIT THE DEPTH OF CONVECTION...BUT WITH THE FORCING THAT
EVENTUALLY RETURNS THERE SHOULD AT LEAST BE ANOTHER ROUND OF
WIDESPREAD RAIN BY SATURDAY NIGHT. FOR THE FOOTHILLS PRECIPITATION
AMOUNTS LOOK TO BE VERY SENSITIVE TO TWO THINGS...THE WIND DIRECTION
AND WHETHER THERE IS ENOUGH OF AN UPSLOPE COMPONENT TO ENHANCE LIFT
AND ALSO THE MID LEVEL COOLING. RIGHT NOW MODELS ARE SUGGESTING THAT
THESE FACTORS WILL NOT GET PARTICULARLY FAVORABLE FOR ANOTHER HEAVY
RAIN EPISODE...BUT SUBTLE CHANGES WOULD ALLOW FOR THAT TO HAPPEN AND
WE COULD WELL HAVE A PERIOD WHERE THERE IS HEAVY RAIN AGAIN...MOST
LIKELY LATE AFTERNOON OR OVERNIGHT. MAIN CHANGE WILL JUST BE TO BACK
OFF ON RAIN FOR THIS MORNING TO ALLOW FOR THE OBVIOUS BREAK.

.LONG TERM...80 TO 105 KNOT SOUTH-SOUTHWESTERLY FLOW ALOFT IS
PROGGED OVER THE FORECAST AREA ON SUNDAY AND SUNDAY NIGHT...WITH THE
UPPER TROUGH/CLOSED LOW GETTING INTO THE NORTHWESTERN CORNER OF
COLORADO BY 12Z MONDAY MORNING. THE FLOW ALOFT DECREASES OVER THE
FORECAST AREA MONDAY AND MONDAY NIGHT...WITH THE TROUGH AXIS TO MOVE
ACROSS MONDAY NIGHT.  THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD
MOTION PROGGED FOR THE FORECAST AREA SUNDAY WELL INTO MONDAY...
BEFORE DOWNWARD MOTION MOVES IN MONDAY NIGHT.  THE BOUNDARY LAYER
FLOW IS PROGGED TO CONTINUE IN AN UPSLOPE DIRECTION SUNDAY THROUGH
MONDAY EVENING...BEFORE GOING TO NORMAL DRAINAGE FLOW BY TUESDAY
MORNING.  THE UPSLOPE IS NOT VERY DEEP ON EITHER MODEL...WITH THE
NAM SHOWING IT TO BE UP TO 700 MB.   BOTH MODELS SHOW DECENT
MOISTURE IN PLACE ON SUNDAY.  THERE IS STILL LOW LEVEL MOISTURE
PROGGED OVER THE PLAINS AND FOOTHILLS SUNDAY NIGHT...WITH SOME
DRYING OVER THE MOUNTAINS.  THERE IS QUITE A BIT OF MOISTURE AROUND
MONDAY...WITH THE GFS A BIT DRIER OVER THE MOUNTAINS THAN THE NAM.
MOISTURE DECREASES ON BOTH MODELS MONDAY NIGHT.  PRECIPITABLE WATER
VALUES ARE IN THE 0.60 TO 0.75 INCH RANGE SUNDAY THROUGH MONDAY
EVENING...BEFORE DECREASING TO BELOW 0.50 INCH BY TUESDAY MORNING.
THERE IS ONLY A TAD OF CAPE OVER THE MOUNTAINS LATE DAY SUNDAY AND
LATE DAY MONDAY.  BOTH MODELS HAVE SOME MEASURABLE PRECIPITATION FOR
MUCH OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT...WITH MORE ON THE
GFS.  THERE IS A BIT MORE PROGGED ON MONDAY AND MONDAY NIGHT...WITH
THE COVERAGE NOT AS WIDESPREAD.  AGAIN...THE GFS HAS A BIT MORE THAN
THE NAM.   WITH THE SYNOPTIC SCALE ENERGY IN MIND...ALONG WITH THE
MOISTURE...WILL GO "LIKELY" POPS EAST OF THE DIVIDE SUNDAY...THEN
GRADUALLY DECREASE POPS INTO THE "SLIGHT CHANCE" CATEGORY BY LATE
MONDAY.  FOR TEMPERATURES...SUNDAY'S HIGHS ARE 1-3 C WARMER THAN
SATURDAY'S.  MONDAY'S WARM UP 2-5 C FROM SUNDAY'S.  FOR THE LATER
DAY'S TUESDAY THROUGH FRIDAY...SOUTHWESTERLY FLOW ALOFT IS PROGGED
FOR THE FORECAST AREA THROUGH THURSDAY...WITH THE GFS AND ECMWF
BRINGING AN UPPER TROUGH ACROSS LATER THURSDAY OR FRIDAY.  THE ECMWF
IS A BIT QUICKER WITH THIS.  MOISTURE IS NOT GREAT THROUGH
THURSDAY.  TEMPERATURES STAY AROUND SEASONAL NORMALS THROUGH THE
PERIODS.

&&

.AVIATION...MVFR CEILINGS EXPECTED TO PREVAIL THIS MORNING THOUGH
THERE WILL BE AREAS OF IFR. SHOWER ACTIVITY IS EXPECTED TO INCREASE
THIS AFTERNOON AND EVENING WITH IFR PREVAILING OVERNIGHT.

&&

.HYDROLOGY...JUST ENOUGH RAIN TO PRODUCE RISES IN FOOTHILLS STREAMS.
WITH LARIMER COUNTY PICKING UP 1-1.5 INCHES OF RAIN OVERNIGHT RIVERS
COULD RISE TO LEVELS SEEN EARLIER THIS WEEK. RAINFALL WAS WIDESPREAD
ENOUGH TO AFFECT THE POUDRE AS WELL SO AFTER A SMALL RISE FROM THE
LOCAL RUNOFF MORE WATER WILL BE COMING INTO WELD COUNTY TONIGHT INTO
SUNDAY...KEEPING THE LEVEL HIGH. BOULDER COUNTY CREEKS WILL ALSO
RISE A BIT BUT HAVE MORE ROOM TO SPARE. OBVIOUSLY ANOTHER ROUND OF
HEAVY RAIN WILL WORSEN THE SITUATION BUT THE BREAK IN THE RAIN AT
THIS TIME IS HELPFUL.

EXTENSIVE FLOODING EAST OF HUDSON IN WELD COUNTY WILL TAKE QUITE A
WHILE TO RUN OFF...WHILE CONDITIONS IN MORGAN COUNTY WERE NOT
REPORTED TO BE AS BAD AND WILL LIKELY BE BETTER THIS MORNING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WARNING UNTIL 930 AM FOR
      MORGAN AND EASTERN WELD COUNTIES.
     FLOOD ADVISORY THROUGH TONIGHT FOR EASTERN LARIMER AND WEST
      CENTRAL WELD COUNTIES.
     FLOOD WATCH THROUGH TONIGHT FOR THE NORTHERN FOOTHILLS AND
      NORTHERN PARTS OF THE URBAN CORRIDOR...ZONES 35..38..
      39..42..43.

GIMMESTAD/RJK
Hazardous weather outlook, Jun 12, 5:22 AM MST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
622 AM MDT SAT JUN 12 2010

COZ030>051-121700-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
622 AM MDT SAT JUN 12 2010

...FLOOD WARNING UNTIL 930 AM FOR SOUTH CENTRAL WELD COUNTY...
...FLOOD ADVISORY THROUGH TONIGHT EASTERN LARIMER AND WEST CENTRAL
WELD COUNTIES...
...FLOOD WATCH THROUGH TONIGHT FOR LARIMER...WELD...AND BOULDER
COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A LARGE STORM SYSTEM CENTERED OVER UTAH WILL MOVE SLOWLY EAST TODAY.
AFTER A BREAK WITH ONLY LIGHT RAINFALL THIS MORNING...RAIN IS
EXPECTED TO INCREASE AGAIN THIS AFTERNOON AND EVENING. THE THREAT OF
HEAVY RAIN IS LOWER TODAY...BUT THERE IS STILL POTENTIAL FOR
THUNDERSTORMS TO PRODUCE HEAVY RAINFALL AND ALSO FOR SUSTAINED
MODERATE RAINFALL IN THE FOOTHILLS. RAIN AMOUNTS THROUGH TONIGHT ARE
GENERALLY EXPECTED TO BE BETWEEN A QUARTER INCH AND AN INCH BUT
LOCALLY HEAVIER AMOUNTS THAT COULD CAUSE FLOODING ARE POSSIBLE.

FLOODING WILL CONTINUE THIS MORNING IN SOUTH CENTRAL WELD COUNTY
FROM OVERNIGHT RAINS. RIVERS AND STREAMS IN LARIMER COUNTY AS WELL
AS THE POUDRE RIVER IN WELD COUNTY WILL BE HIGH AS WELL AND SHOULD
BE MONITORED FOR RISES THAT COULD CAUSE FLOODING OF LOW LYING AREAS.

THERE IS ONLY A SMALL THREAT OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND STRONG WINDS TODAY...MAINLY OVER THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN WILL BE LIKELY ON SUNDAY FOR MUCH OF THE FORECAST AREA WITH
SNOW MIXED IN OVER THE MOUNTAINS.   THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS IN THE AFTERNOON FOR MOST AREAS.  CHANCES OF
PRECIPITATION WILL SLOWLY DECREASE SUNDAY NIGHT INTO MONDAY...WITH
ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS.  DRYER
AND WARMER WEATHER IS EXPECTED FOR THE FORECAST AREA MUCH OF NEXT
WEEK WITH ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT REPORTS OF HEAVY
RAIN OR FLOODING WOULD BE APPRECIATED.

GIMMESTAD/RJK

In the hours before

Local storm report, Jun 12, 6:56 AM MST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
756 AM MDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     HAIL             WESTCREEK               39.15N 105.17W
06/12/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

1045 PM     HAIL             5 E HARTSEL             39.02N 105.71W
06/11/2010  M1.00 INCH       PARK               CO   LAW ENFORCEMENT

0945 PM     HAIL             2 E AMHERST             40.68N 102.13W
06/11/2010  M1.75 INCH       PHILLIPS           CO   TRAINED SPOTTER

            WIND GUSTS MEASURED TO 60 MPH. TERRACES FILLED TO AROUND
            3 INCHES OF RAIN. ESTIMATED RAIN TOTAL 3 TO 4 INCHES.

0918 PM     HAIL             2 E AMHERST             40.68N 102.13W
06/11/2010  M1.75 INCH       PHILLIPS           CO   TRAINED SPOTTER

0759 PM     TSTM WND GST     2 W PAWNEE PASS         40.62N 103.52W
06/11/2010  M60.00 MPH       LOGAN              CO   TRAINED SPOTTER

0733 PM     HAIL             6 N ARRIBA              39.37N 103.27W
06/11/2010  M3.00 INCH       LINCOLN            CO   STORM CHASER

0726 PM     HAIL             WSW PEETZ               40.96N 103.12W
06/11/2010  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

0725 PM     HAIL             5 NNW ARRIBA            39.35N 103.31W
06/11/2010  M1.75 INCH       LINCOLN            CO   STORM CHASER

0715 PM     TSTM WND GST     5 S WIGGINS             40.16N 104.07W
06/11/2010  M60.00 MPH       MORGAN             CO   COUNTY OFFICIAL

0715 PM     HAIL             5 S WIGGINS             40.16N 104.07W
06/11/2010  M2.75 INCH       MORGAN             CO   COUNTY OFFICIAL

0710 PM     TORNADO          2 NE GENOA              39.30N 103.47W
06/11/2010                   LINCOLN            CO   TRAINED SPOTTER

            BRIEF TOUCHDOWN

0626 PM     HAIL             4 E PERRY PARK          39.26N 104.91W
06/11/2010  M2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0620 PM     HAIL             1 N STRASBURG           39.75N 104.30W
06/11/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            FUNNEL CLOUD 3 WEST STRASBURG 555 PM

0617 PM     HAIL             7 SE BUCKINGHAM         40.55N 103.88W
06/11/2010  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0610 PM     HAIL             1 NW BRIGHTON           39.99N 104.80W
06/11/2010  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0601 PM     HAIL             1 SSW BENNETT           39.74N 104.43W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0600 PM     HAIL             6 NE MATHESON           39.23N 103.90W
06/11/2010  M2.75 INCH       ELBERT             CO   PUBLIC

0559 PM     HAIL             1 SW STRASBURG          39.72N 104.31W
06/11/2010  M2.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0555 PM     HAIL             5 NW LIMON              39.32N 103.76W
06/11/2010  E1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0555 PM     HAIL             5 NW LIMON              39.32N 103.76W
06/11/2010  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0547 PM     HAIL             1 S WIGGINS             40.22N 104.07W
06/11/2010  M2.75 INCH       MORGAN             CO   COUNTY OFFICIAL

0530 PM     HAIL             11 S WIGGINS            40.07N 104.07W
06/11/2010  M3.00 INCH       MORGAN             CO   TRAINED SPOTTER

0527 PM     TORNADO          25 W HUGO               39.13N 103.93W
06/11/2010                   ELBERT             CO   TRAINED SPOTTER

0503 PM     TORNADO          3 W RAMAH               39.12N 104.22W
06/11/2010                   EL PASO            CO   NWS EMPLOYEE

0456 PM     HAIL             6 S PROSPECT VALLEY     39.99N 104.39W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0438 PM     HAIL             3 NW IDLEDALE           39.70N 105.28W
06/11/2010  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             7 E BRIGHTON            39.98N 104.66W
06/11/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0417 PM     TSTM WND GST     7 SSE BUCKINGHAM        40.53N 103.92W
06/11/2010  M60.00 MPH       WELD               CO   TRAINED SPOTTER

0411 PM     HAIL             1 SE THORNTON           39.89N 104.95W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

            FUNNEL CLOUD

0400 PM     HAIL             5 SW BARR LAKE          39.91N 104.85W
06/11/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0353 PM     HAIL             2 WSW BEVERLY HILLS     39.46N 104.90W
06/11/2010  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

0343 PM     HAIL             1 N LAFAYETTE           40.02N 105.10W
06/11/2010  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0340 PM     HAIL             1 ESE WHEAT RIDGE       39.77N 105.07W
06/11/2010  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0331 PM     HAIL             1 ENE WHEAT RIDGE       39.78N 105.09W
06/11/2010  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0310 PM     HAIL             1 NE BROOKVALE          39.64N 105.41W
06/11/2010  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

0310 PM     HAIL             2 SW LAKEWOOD           39.68N 105.14W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0305 PM     HAIL             2 NE EVERGREEN          39.65N 105.32W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0302 PM     HAIL             2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

BENTON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 flood. Local standard time, as filed.

Flood, Weld

When
June 12, 8:28 AM MST to 4:15 PM MST
Where
Weld County, 5.17 mi ENE of Masters to 9.92 mi SSE of Garden City
Cause
Heavy Rain / Snow Melt
Property damage
$25,000
Crop damage
$50,000
Reported by
County Official
Coordinates
40.330, -104.160

Flood, Weld

When
June 12, 2:50 PM MST to June 15, 12:15 PM MST
Where
Weld County, 3.44 mi WNW of Windsor to 1.72 mi NNW of Koenig
Cause
Heavy Rain / Snow Melt
Property damage
$25,000
Crop damage
$50,000
Reported by
Emergency Manager
Coordinates
40.490, -104.940

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2010Every state in 2010This day in weather historyWarnings in Colorado, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242155, 241933.